Vitacost Ratings and Reviews

Product Reviews

This product is no longer available. Continue shopping at Vitacost.

Good Sense Regular Strength Pain Relief Acetaminophen -- 325 mg - 100 Tablets

Regular Strength. Pain Reliever / Fever Reducer. Acetaminophen. Compare to active ingredients of Regular Strength of Tylenol™. Temporarily relieves minor aches and pains due to:. � headache. � muscular aches. � backache. � minor pain of arthritis. � toothache. � the common cold. � premenstrual and menstrual cramps. � temporarily reduces fever
Customer reviews for Good Sense Regular Strength Pain Relief Acetaminophen -- 325 mg - 100 Tablets
This product has not been reviewed.